TheLupusSite.com banner

1 - 2 of 2 Posts

·
Registered
Joined
·
607 Posts
Discussion Starter #1
Just thought I'd give an update on my rash. (Original post) I've been on Prednisone for 5 days now, have 3 more to go (was given a week's worth). I also was given a topical steroid cream. Well, the hives are gone & I'm left w/just a hint of blotchy redness. The thing that concerns me is that I'm still fairly itchy. Which makes me think the underlying cause is still there... the Prednisone is just suppressing it.

If this continues, I'm DEFINITELY going to go to my doctor and start demanding some autoimmune tests. I might do a round of allergy testing, too, if nothing else pans out.

I'm just kinda getting tired of being itchy! I occasionally feel itchy in other places besides my neck & chest, & my skin in general seems to have a more flushed appearance. Once in a while, I'll notice some blotchy redness or a rashy appearance, like on my face or my arms. I just keep hoping it doesn't decide to flare up again after I stop the Prednisone! That's what worries me the most. :worried:
 

·
Registered
Joined
·
4,444 Posts
Sounds like a mixed bag... glad to hear you have some improvement with the prednisone. It certainly is understandable being fearful of the reaction once you go off prednisone. Was this your GP that recommended this treatment or did you see a specialist at all such as an allergist/immunologist or dematologist? I think the allergist/immunologist would be an excellent choice especially if symptoms remain after this treatment is done.

Good luck with everything - thanks for the update!
 
1 - 2 of 2 Posts
Top